Skip to Main content Skip to Navigation
Journal articles

Improving Lower Bounds for a Two-Dimensional Bin-Packing Problem by Generating New Data-Dependent Dual-Feasible Functions

Abstract : Improving Lower Bounds for a Two-Dimensional Bin-Packing Problem by Generating New Data-Dependent Dual-Feasible Functions
Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/inria-00522677
Contributor : François Clautiaux <>
Submitted on : Friday, October 1, 2010 - 1:52:23 PM
Last modification on : Thursday, May 16, 2019 - 3:54:07 PM

Identifiers

  • HAL Id : inria-00522677, version 1

Citation

François Clautiaux, Aziz Moukrim, Jacques Carlier. Improving Lower Bounds for a Two-Dimensional Bin-Packing Problem by Generating New Data-Dependent Dual-Feasible Functions. International Journal of Production Research, Taylor & Francis, 2009, 47 (2), pp.537-560. ⟨inria-00522677⟩

Share

Metrics

Record views

328